# SDR AU010116

- Difficulty date: January 22, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: 82910010113
- Condition: Fractured
- Location: Hydraulic Sys
- Part time: 35,980 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

(AUS) HYDRAULIC PIPE FRACTURED ON RADIUS AT STA. 110.0. LOSS OF HYDRAULIC FLUID.
